advertisement
Question
Posted by: want to know | 2008/06/04

been spotting for 3 weeks

Recently went on the three month injection. Every odd day, I spot - brown discharge. This has been an ongoing thing for about three weeks. I have no pain. Took two pregnancy test before going on the injection - both negative, so don't think I was pregnant. What could it be. I was using the pill previously and this bing the first time on the injection.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Dear Want to know
The injection can sometimes cause spotting in the first injection cycle - this is not dangerous although irritating. It should go away with time. If it really bothers you, discuss with your doctor, as they can add hormonal treatment if really necessary.
Dr Bets

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement